Weak versus strong domination in a market with indivisible goods
Alvin Roth () and
Andrew Postlewaite ()
Journal of Mathematical Economics, 1977, vol. 4, issue 2, 131-137
References: Add references at CitEc
Citations: View citations in EconPapers (118) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:4:y:1977:i:2:p:131-137
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().